Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Undergoing chemotherapy. Suffer from anemia, chest pain, hypertension. Normal EKG. VQ scan showing probability of PE

My mom is in the hospital due to anemia from chemo . She is having chest pain and high blood pressure but her EKG is normal she s got a history of hypertension and diabetes. I am concerned because she s on a oncology floor noncardiac. Should the nurses be doing anything more other than EKG and testing cardiac enzymes. The dr s did a VQ scan that showed low probability of PE. But her lab showed she could have a clot. The VQ scan was done yesterday. Chest pain started today. No hx of chest pain but hx of CHF. She is 64 yrs old
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Hi there, Cancer is a prothrombotic condition and patients have suscepitibility to develop clots and embolism. According to the local protocol I'm sure the team must have started blood thinning agents. Do confirm with your nurse or doctor about it. Take care Regards
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor